# SDR ASAA2021112936765

- Difficulty date: November 29, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 52,007 hours, 15,422 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472010 CFM56-7 FAN BLADE LUBRICATION FOUND FWD SPINNER CONE WHITE ANTI-EROSION PAINT WORN OFF BEYOND 50%. GROUNDED - YES. REMOVED AND REPLACED FRONT SPINNER CONE REF TASK CARD # 78472010.
